# SDR AALA20090605TUL38

- Difficulty date: May 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9915562U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT UPPER FORWARD.  REMOVED AND REPLACED VERTICAL STIFFENER PER SRM 51-01-00.
